# SDR QXEA2010112900803

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 9,685 hours, 10,542 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - RT INBD SEAT RAIL NR11 HAS SCRATCHES AND AREAS OF CORROSION FROM STA X95.00 TO STA X102.500.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED NR11 SEAT TRACK REF SRM 51-40-15, 51-42-05 AND 51-41-05.  MATCH DRILLED NEW SEAT TRACK, INSTALLED NEW NR11 SEAT TRACK IAW SRM 51-41-05, 51-40-15 AND 51-42-05.
